# SDR DHL200080758C

- Difficulty date: October 16, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73
- Aircraft serial: 45990
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CK; LEFT I/B FLAP LWR SURFACE SKIN DENTED AT STA XW 56.5 TO XW 91.0.  REMOVED TRAILING EDGE INBOARD FLAP IAW DC-8 OM 27-22, PG 2.  REPAIRED FLAP IAW EO 2000545, (EO DHL-010161 & EO 2280), INSTALLED INBOARD T/E FLAP IAW DC-8 OM 27-2-7, PG 7.  REF: N/R 1717.
